Anonymous

What are the side effects of shooting up klonopin?

Answers (1)

24 Dec 2011

Well it is not a recommend type of use but you would probably get very sleep and possible end up in a stupur.I can't say nothing here but do not do it.Srry I wish I could help you but we don't encourage this type of behavior from anyone here on the forums.

Votes: +1
Anonymous 25 Dec 2011

Thank you. That would explain why i misspelled biscuit. But fyi, it was only a question. Its not like i was trying to score. I was jst concerned.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What side effects if Dr. will not renew my klonopin prescritption?

Have been taking klonopin for 6 months and Dr. just stopped renewing the prescription? What side effects can I expect. I am 72 years old.

5 answers 4 Aug 2010

Is bed wetting a side effect of Klonopin?

I have 41 year old daughter who has mental illness for a longtime. She recently wet her bed very often since she is taking Klonopin. That problem was ...

2 answers 17 Mar 2011

I am taking 20 mg of Viibryd and 4 mg of Xanex daily.My doctor just changed the Xanex to Klonopin?

... and I wondered if anyone has gone through this change.Is it safe to stop the Xanex and go right to Klonopin?Any adverse side effects?Thanks

1 answer 22 Dec 2011

My mother has been on Klonopin for ~5 months. I think she is exhibiting many of the side effects?

... re: depressed mood and neuromuscular disorders. Today she was found unresponsive although her vital signs were all good. CT scan, EKG, chest xray ...

3 answers 23 Jul 2013